Follow
Jacek Jachymski
Jacek Jachymski
professor of mathematics, Lodz University of Technology
Verified email at p.lodz.pl - Homepage
Title
Cited by
Cited by
Year
The contraction principle for mappings on a metric space with a graph
J Jachymski
Proceedings of the American Mathematical Society 136 (4), 1359-1373, 2008
8272008
Equivalent conditions and the Meir-Keeler type theorems
J Jachymski
Journal of Mathematical Analysis and Applications 194 (1), 293-303, 1995
1971995
Common fixed point theorems for some families of maps
J Jachymski
Indian J. Pure Appl. Math. 25, 925-934, 1994
1871994
Equivalent conditions for generalized contractions on (ordered) metric spaces
J Jachymski
Nonlinear Analysis: Theory, Methods & Applications 74 (3), 768-774, 2011
1752011
Nonlinear contractive conditions: a comparison and related problems
J Jachymski, I Jóźwik
Banach center publications 1 (77), 123-146, 2007
1512007
Equivalence of some contractivity properties over metrical structures
J Jachymski
Proceedings of the American Mathematical Society 125 (8), 2327-2335, 1997
1231997
IFS on a metric space with a graph structure and extensions of the Kelisky–Rivlin theorem
G Gwóźdź-Łukawska, J Jachymski
Journal of Mathematical Analysis and Applications 356 (2), 453-463, 2009
1132009
On probabilistic φ-contractions on Menger spaces
J Jachymski
Nonlinear Analysis: Theory, Methods & Applications 73 (7), 2199-2203, 2010
1022010
Caristi's fixed point theorem and selections of set-valued contractions
JR Jachymski
Journal of Mathematical Analysis and Applications 227 (1), 55-67, 1998
1011998
Nonlinear contractions on semimetric spaces
J Jachymski, J Matkowski, T Świa̧tkowski
Walter de Gruyter GmbH & Co. KG 1 (2), 125-133, 1995
851995
The Hutchinson-Barnsley theory for infinite iterated function systems
G Gwóźdź-Lukawska, J Jachymski
Bulletin of the Australian Mathematical Society 72 (3), 441-454, 2005
642005
An extension of A. Ostrowski's theorem on the round-off stability of iterations
JR Jachymski
aequationes mathematicae 53, 242-253, 1997
631997
On Kirk's asymptotic contractions
J Jachymski, I Jóźwik
Journal of Mathematical Analysis and Applications 300 (1), 147-159, 2004
602004
Remarks on contractive conditions of integral type
J Jachymski
Nonlinear Analysis: Theory, Methods & Applications 71 (3-4), 1073-1081, 2009
542009
Converses to fixed point theorems of Zermelo and Caristi
J Jachymski
Nonlinear Analysis: Theory, Methods & Applications 52 (5), 1455-1463, 2003
462003
Around Browder’s fixed point theorem for contractions
J Jachymski
Journal of Fixed Point Theory and Applications 5, 47-61, 2009
402009
The Tarski–Kantorovitch prinicple and the theory of iterated function systems
J Jachymski, L Gajek, P Pokarowski
Bulletin of the Australian Mathematical Society 61 (2), 247-261, 2000
402000
A short proof of the converse to the contraction principle and some related results
J Jachymski
342000
Order-theoretic aspects of metric fixed point theory
J Jachymski
Handbook of metric fixed point theory, 613-641, 2001
332001
A connection between fixed-point theorems and tiling problems
JR Jachymski, B Schroder, JD Stein Jr
Journal of Combinatorial Theory, Series A 87 (2), 273-286, 1999
321999
The system can't perform the operation now. Try again later.
Articles 1–20